Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

I have suffered from severe anxiety disorder

I have suffered from severe anxiety disorder for about 2 years now. It is horrible at times and very hard to live with. I have tried sooo many meds for this. Antidepressants, beta blockers , tranquilizers, you name it. About a year ago my doctor prescribed Xanax and Klonopin to me. I drink about 6 to 8 beers anight. When I have acouple beers I feel good but the next morning I have very bad cheast pains in my left side and my heart is racing fast. Then its time to take the meds again sometimes the pains last most of the day. On a scale of 1 to 10 sometimes im around a 8 in pain. I been in and out of the ER but all my EKGs come back good. I think I might have something blocked in my heart. I lost my job because of all of this so I cant pay for any more test to find out. Can anyone help I dont want to find out when its to late and im in a box!! By the way im only 26 and I do smoke. Most of the time I dont even want to leave my house because Im afarid something may happen
Asked On : Tue, 15 Dec 2009
Answers:  1 Views:  458
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
  User's Response
You should know that beers and your meds don't mix well. Also, you have GAD(generalized anxiety disorder)which often manifests physical pains/unwellness. Go back to the doc who orders your Xanax and Klonopin and discuss this,or go to a free/low fee clinic in your area and get checked out.
Answered: Tue, 15 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor